# SDR SIMA3085

- Difficulty date: November 3, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 397391
- Part serial: 220
- Condition: Malfunctioned
- Location: Hydralic System
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MIA - FLT 5305 - AFTER TAKEOFF, CREW REPORTED LANDING GEAR WOULD NOT RETRACT.  REMOVED AND REPLACED HYDRAULIC MODULE IAW AMM.  OPS CHECK GOOD.  (M)
